Classifying spaces for $1$–truncated compact Lie groups
作者: Charles Rezk
刊名: Algebraic & Geometric Topology, 2018, Vol.18 (1), pp.525-546
来源数据库: Project Euclid
DOI: 10.2140/agt.2018.18.525
关键词: Classifying spacesEquivariant
原始语种摘要: A 1 –truncated compact Lie group is any extension of a finite group by a torus. In this note we compute the homotopy types of Map ∗ ( B G , B H ) , Map ( B G , B H ) , and Map ( E G , B G H ) for compact Lie groups G and H with H 1 –truncated, showing that they are computed entirely in terms of spaces of homomorphisms from G to H . These results generalize the well-known case when H is finite, and the case when H is compact abelian due to Lashof, May, and Segal.
全文获取路径: PDF下载  Project Euclid 

  • 完全地 普遍化
  • compact 紧的
  • homotopy 同伦
  • truncated 截顶
  • width 幅度
  • group 
  • finite 有限的
  • class 
  • generalize 普遍化
  • entirely 普遍化
  • torus 环形圆纹曲面